Advertisement

International Journal of Theoretical Physics

, Volume 48, Issue 1, pp 178–182 | Cite as

Plane Symmetric Vacuum Bianchi Type-III Cosmological Model in Brans-Dicke Theory

  • K. S. Adhav
  • M. R. Ugale
  • C. B. Kale
  • M. P. Bhende
Article

Abstract

We have obtained an exact solution of the vacuum Brans-Dicke (Phys. Rev. 124:925, 1961) field equations for the metric tensor of a spatially homogeneous and anisotropic model. Some physical properties of the model are also studied.

Keywords

Brans Dicke theory Plane symmetric Bianchi type-III model 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dehnen, H., Obregon, O.: Astrophys. Space Sci. 14, 454 (1971) CrossRefADSGoogle Scholar
  2. 2.
    Brans, C.H., Dicke, R.H.: Phys. Rev. 124, 925 (1961) zbMATHCrossRefADSMathSciNetGoogle Scholar
  3. 3.
    Dehnen, H., Obregon, O.: Astrophys. Space Sci. 15, 326 (1972) CrossRefADSGoogle Scholar
  4. 4.
    Vanden Bergh, N.: Gen. Rel. Grav. 12, 863 (1980) CrossRefMathSciNetGoogle Scholar
  5. 5.
    Shri Ram: Gen. Rel. Grav. 15, 635 (1983) zbMATHCrossRefGoogle Scholar
  6. 6.
    Shri Ram: Astrophys. Space Sci. 89, 1 (1983) MathSciNetGoogle Scholar
  7. 7.
    Shri Ram: Astrophys. Space Sci. 97, 45 (1983) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Finstein, A., Ibanez, J., Labarge, P.: J. Math. Phys. 36, 4962 (1995) CrossRefADSMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • K. S. Adhav
    • 1
  • M. R. Ugale
    • 1
  • C. B. Kale
    • 1
  • M. P. Bhende
    • 1
  1. 1.Department of MathematicsS.G.B. Amravati UniversityAmravatiIndia

Personalised recommendations